# SDR FDEA201110204600

- Difficulty date: October 20, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 657N32543
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING EXTERNAL SKIN REPAIR INTERFERES WITH THE INSTALLATION OF 657N3254-3   DOUBLER STA 418 -421, BETWEEN S-4L TO S-7L COMPLIED WITH EA F-5330-147747.  MAJOR REPAIR.
